# SDR ASAA2022090939906

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,609 hours, 15,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ILLUMINATION DURING RECALL. LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-800 FIM 21-62 TASK 801. SHOWED FAULT ON #1 CONTROLLER TCV. RESET AND RE-ACCOMPLISHED BITE. NO DEFECTS NOTED.
